# SDR CALA2009050500235

- Difficulty date: May 1, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,541 hours, 9,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U12
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY FLOOR INTERCOSTAL IS CRACKED AT STATION 312 - 328 LBL 46.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
